# SDR ASAA2022110540641

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 44,700 hours, 13,049 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Module
- Part number: 4082260939
- Part serial: 01032428
- Condition: Faulted
- Location: Course Selector
- Part time: 3,725 hours, 1,076 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP F/O COURSE SELECTOR DISPLAY - THIRD DIGIT 5 INDICATES "9" 6 INDICATES "8". F/O OUTBOARD DISPLAY UNIT INDICATES CORRECT COURSE SELECTED. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL. OPS CHECK GOOD. REF B737-800 AMM 22-11-34/401. ALL REQUIRED LLM MAINTENANCE TESTS ACCOMPLISHED.
